Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sexual side effects?? Re: Celexa and side effects?

Posted by Laurie on December 30, 1999, at 15:20:18

In reply to Re: Sexual side effects?? Re: Celexa and side effects?, posted by Doug on December 30, 1999, at 8:53:38

Hi All,

Well, here's what happened to me. I started out on 20 mg of Celexa, had horrible headaches, anorgasmia, etc., and then started skipping a day here and there. i talked to my pdoc about this, and insisted that I was super-sensitive to most meds. I cut myself down to 5 mg a day, and if the headaches reappeared, I'd skip a day. It took me a month or so to take 5 mg for the whole week. I incresed it up from there, but very slowly. After almost a year, I'm up to only 15 mg a day, which I do quite well on. I only had problems with anorgasmia for about 4-5 weeks. So far, so good! I'm not condoning that everyone take such a small amount, but I think it's important to start on a small amount, and work up from there.

I have no need to even think about getting off of this stuff. For those that had problems getting off, I hope everything is better for you now! The trials will pay off! Hang in there!

Good luck & good health to all!





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Laurie thread:2790